# SDR TWAA9613801

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 149 - DURING CLIMB, SHUT DOWN NR 3 ENGINE, SN 3940, DUE TO OIL LOSS.  FOUND INTERNAL OIL LEAK WITH TURBINE AND TAILPIPE OIL COVERED.  CHANGED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  ENGINE TOTAL TIME:  59,561 HOURS; 40,218 CYCLES.  CHECK C-1 - 2-13-96 - JFK.  (X)
